Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest cure for multiple ailments

hello hope you are having a wonderful evening i must say i love this site, i have a problem i have been real sick for 2 weeks and finely last tuesday i called a ambulance to come get me to the hospital i was very dehydrated wasnt holding my meds ,water food night sweats and constantly throwing up even my phegan wasnt helping i suffer from multiple back neck and muscle spasms it got so bad with the diarrhea they ran blood test ua s took xrays of my stomach ad abdomen they hydrated me and gave me a shot to stop the throwing up results where fine on xrays and of course extremely lacking in many minor things and concluded with i had a nasty flu that was going around they gave me a shot of oxygodon to stop thre adumal pain and sent me home with a muscle relaxer for spasms of the stomach and intestines so far so good until i went to my one and only doctor i have agoraphobia and suffer from panic attacks any way he has no privileges at our hospital now i signed a pain contract saying if i went to e.r. i was to take home no pain meds which was fine i had mine at home he really gets up set when any of his clients go to the e.r. well i take dilaudid for water aerobics i feel comfortable there i have to also take 4 hydrocodone 4 times a day well today he informed me no xanax in my system my last one i took was 8am monday morning and i threw it and the rest of my meds thru out the day today he asked me who was i selling my xnax to and how much was i getting for them i was at the very least shell shocked then he asked me why i had morphine sulfate in my u.a. labs doctor i am allergic to sulfa drugs could the diluida be the morphine that was picked up in the lab thank-you for your time i love this website he changes my medicin around so much that i use this site to see exactly what they where used for oh i for got i have seizures and he put me on a med that made soars on my face and took them off and gave me wellbutrin i have shingles on the right side of my face so i thought it was that ,,,any thing you can answer or be of help please note that i will bring it to his attention thank you audreylynne
Mon, 14 Sep 2015
Report Abuse
General Surgeon 's  Response
dear friend.
your colicky abdominal symptoms appears to be secondary to some infection in the gut(intestine). accompanying diarrhoea still worsens your condition due loss of fluid from your body. drink water adequately to prevent dehydration. obey the instructions given by your treating doctor.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest cure for multiple ailments

dear friend. your colicky abdominal symptoms appears to be secondary to some infection in the gut(intestine). accompanying diarrhoea still worsens your condition due loss of fluid from your body. drink water adequately to prevent dehydration. obey the instructions given by your treating doctor.